# SDR ASAA2016121219021

- Difficulty date: December 12, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 37,340 hours, 11,509 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G012
- Condition: Failed
- Location: Nr 2 Hf Sys
- Part time: 34,130 hours, 10,066 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 HF SHOWS FAILED.  ACFT GROUNDED.   NR 2 HF TRANSCEIVER HARD FAIL,  NO BITE TEST.   REMOVED & REPLACED IAW AMM 23-11-21, SYSTEM OPS CHECKED NORMAL
